# SDR DALA1317076712

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 44,092 hours, 16,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FLANGE OF AFT CARGO FRAME AT BS 1520 BETWEEN S25-26L.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5, DETAIL III.
